The original version of this page can be found at : http://www.healingwell.com/community/default.aspx?f=38&m=1902614
Posted By : juju0010 - 9/14/2010 3:25 PM
For the past few days, I've noticed a small amount of an orange/yellow liquid in the toilet accompanying my BMs. There's not a lot, but I've never seen it before. Could this be a side effect of suppositories? Or perhaps a little bit of blood mixed with suppository residue?
 
Just curious if anyone else has experienced this before or has any insight...

Posted By : Peety - 9/14/2010 3:48 PM
Are you taking vitamin C or B? I get this from that kind of supplement (but it's in the pee).
49 year old female attorney, diagnosed UC/pancolitis 1985.
Asacol for 20+ years with Prednisone & Rowasa for flares (But nothing since Remicade).
Food sensitivity test by Naturopath showed wheat/gluten, other intolerances, helped some. Remicade started April 2009 (Humira denied) and doing great~ learning what normal is~ wow

Posted By : subdued - 9/14/2010 11:35 PM
I think it's common for those with UC to have strange colored poo every once in awhile. We don't digest our foods as well as the rest of the population. I used to have oily liquid come out whenever I ate oily fish. I usually note what I've been eating when I get strange colored poo and change my diet accordingly. If you're still seeing strange colored poo after changing your diet, then it doesn't hurt to get it checked out.

Posted By : runcycle - 9/15/2010 8:37 AM
Hi juju. When I was using Canasa suppositories, I was also seeing this substance. I'm not sure what causes it ... maybe it's a mixture of the waxy material used to form the suppositories and feces? Was yours floating on the surface of the water?

Posted By : sadchel - 9/15/2010 10:32 AM
I also sometimes have yellow/orange drops of liquid in the toilet water or along the water/bowl edge. I just assumed it was the medication

Posted By : subdued - 9/15/2010 12:41 PM
I just noticed that you are using suppositories. Yes. The yellow/orange drops of liquid could very well be from that.

Posted By : quincy - 9/15/2010 4:54 PM
i've had that on occasion, but don't use supps continually..only once in a blue moon I use proctocedyl.

I think it's from some supplements or oil/fat or spice from what we've ingested. But if it's continual for you and new..what's different over the past week or so that you take at least 12 - 18 hours before the bm?

q
*Heather* I give suggestions, do with them what you will.
Status: ...Asacol 3 @ 2x daily; Salofalk enema @ 3rd night (nightly/ flares, tapered/maintenance)
~diagnosed January 1989 UC (proctosigmoiditis)
~Bentylol 20mg as needed; Ranitidine; Effexor XR 37.5mg (depression), Pulmicort/Airomir (asthma)
~vitamins/minerals/supplements; Probiotics....(RenewLife Ultimate Flora Critical Care+Primadophilus Reuteri capsules @ bedtime
~Metamucil capsules 6 twice daily with meals; Vitamin D 2000 IU
~URSO for PSC (or PBC) 500mg X 2 daily (LFTs back to NORMAL!!)
My doc's logic.. "TREAT (FROM)BOTH ENDS" worth it !!!

Posted By : juju0010 - 9/17/2010 9:44 AM
runcycle said...
Hi juju. When I was using Canasa suppositories, I was also seeing this substance. I'm not sure what causes it ... maybe it's a mixture of the waxy material used to form the suppositories and feces? Was yours floating on the surface of the water?
YES! It's like a weird oil or something that sits on the surface. Good to hear that someone else saw this with Canasa.

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer